# SDR 95ZZZX4201

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9653K
- Make and model: Univar 1082
- Aircraft serial: 1082653
- System (JASC): 2720 · Rudder Control System
- Part: Horn
- Part number: 2611008
- Condition: Notched
- Location: Vertical Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF CONTROL HORN FOUND IT 'NOTCHED'.  HARD RT RUDDER APPLICATION REPEATEDLY HIT VERTICAL ASSEMBLY CAUSING IMPACT DAMAGE.  SOME ONE FAILED TO 'FIX' DAMAGE.  NOTCH CAUSED INTERFERENCE OF CONTROL MOVEMENT.  OWNER ADVISED TO GROUND AIRCRAFT UNTIL REPAIRED.  NOTE:  PART PAINTED, SO DAMAGE NOT SHOWN UNTIL CONTROL SCRAPED.
